# SDR YENA2025041100388

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 5,302 hours, 810 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#33,BOS -CDG. (ETOPS) 'ENG 1 FIRE LOOP B FAULT AT CRUISE ALT. ALL INDICATIONS NORMAL (CLEARED ITSELF AFTER 30 MINS) ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ); REMOVED AND REPLACE PYLON FIRE DETECTOR ENG #1 FIRE LOOP B IAW AMM 26-12-16. OPS CHECK GOOD, MDDR CLEARED. MX-4 UPDATED.
